# SDR DL72S010874

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 61,756 hours, 46,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651626920
- Part serial: 2627
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL THE INBD FLAP, INBD TRACK ASSY WAS FOUND WITH CORROSION AND WEAR.  DAMAGE EXCEEDED ALLOWABLE LIMITS  AT THE MLG BEAM ATTACH BOLT HOLES AND SPOTFACES, SPOILER BEAM ATTACH HOLES, MLG DOOR FWD AND AFT HINGE FITTING  ATTACH     HOLES, HINGE SUPPORT FITTING HOLES, FWD ATTACH LUG BORES AND GAPS, AND THE TOGGLE DETENT  HOLE.  REPAIR PER ER/A 401901-14AD AND BF GOODRICH DOCUMENT 23-0859.
